# SDR SWAA2021070718747

- Difficulty date: February 7, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 48,512 hours, 28,728 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 113A45002
- Part serial: 001337
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #8 SPOILER UPPER SURFACE HAS A LONG CHANNEL OF DELAMINATION ON O/B SIDE / REMOVED AND REPLACED #8 FLIGHT SPOILER PER AMM 27-61-11 TAG NO: 665190 PN ON: 113A4500-2 SN ON: 001443 PN OFF: SN OFF: 001337
